Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 204564, 9 pages
http://dx.doi.org/10.1155/2014/204564
Research Article

Existence and Uniqueness of Globally Attractive Positive Almost Periodic Solution in a Predator-Prey Dynamic System with Beddington-DeAngelis Functional Response

Department of Mathematics, Aba Teachers College, Wenchuan, Sichuan 623002, China

Received 22 January 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Wenquan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenquan Wu, “Existence and Uniqueness of Globally Attractive Positive Almost Periodic Solution in a Predator-Prey Dynamic System with Beddington-DeAngelis Functional Response,” Abstract and Applied Analysis, vol. 2014, Article ID 204564, 9 pages, 2014. https://doi.org/10.1155/2014/204564.